# SDR 96ZZZM921

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- Propeller: Hamstd 14SF5
- System (JASC): 6110 · Propeller Assembly
- Part: Prop
- Condition: Overtorqued
- Location: Rt Engine
- Part time: 7,854 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4011 - TEN DAYS AFTER OCCURENCE, IN MQT, FDAU READ OUT OVERTORQUE ON BOTH ENGINES.  SIMMONS MANAGEMENT GROUNDED THE AIRCRAFT IN CVG IMMEDIATELY AND DISPATCHED MTX AND INSPECTION TEAM TO INSPECT PROPS AND BOROSCOPE BOTH ENGINES.  BOTH ENGINES INSPECTED AS PER PW MANUAL AND THERE WAS NO DANGER EVIDENT.  AIRCRAFT WAS FERRIED AS PER HAM STANDARD APPROVAL TO MQT FOR BOTH PROP REPLACEMENT DUE TO RECORDED OVERTORQUE.  AIRCRAFT WAS RETURNED TO SERVICE.  REFERENCE SIMA961142.
